# SDR AALA202108314906

- Difficulty date: August 29, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N906NN
- Make and model: Boeing 737823
- Aircraft serial: 31155
- Aircraft time: 26,368 hours, 10,992 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 32C EMERGENCY PATH WAY LIGHT LENS LOOSE, WILL NOT STAY SECURE IN POSITION. SECURED LIGHT HOUSING ASSEMBLY PER CMM 25-21-63.
